Coagulation Inhibitors in COVID-19 Leading to Compressive Airway Hematoma
We are focusing on three things for every patient in the hospital with COVID-19, namely dexamethasone, remdesivir and enhanced anticoagulation protocols as this had shown improved mortality. However, the bleeding risk in these patients has not been taken into consideration. In our ICU setting at Rochester General Hospital, we have seen too many cases with gastrointestinal bleeding and hemoptysis in COVID-19 patients. In this case, we report bleeding related to central access removal related to coagulation inhibitors that lead to airway compression. The aim of this case is to keep bleeding tendency of COVID-19 patients on the radar and to delineate that it has clear severe consequences just as clotting.
Mohamed, Amr, "Coagulation Inhibitors in COVID-19 Leading to Compressive Airway Hematoma" (2021). Rochester Regional Health authored publications and proceedings. 176.